# SDR DL77L091523

- Difficulty date: September 17, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N705DN
- Make and model: Boeing 777232LR
- Aircraft serial: 29742
- Aircraft time: 2,317 hours, 174 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part serial: OFR26156771485
- Condition: Leaking
- Location: Flaperon
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

EICAS RT HYD QTY LOW.  SECURED RT HYD UNTIL 20 MIN FROM LDG.  ON APPROACH TURNED ON RT HYD WENT TOWARDS .01, HOWEVER PRESS REMAINED AT 3000 PSI EXCEPT SLIGHT DROPS DURING DEMANDS, THROUGHOUT LANDING AND ROLLOUT.  FOUND RT INBOARD FLAPERON PCU LEAKING.  REMOVED AND REPLACED PCU.  LEAK CHECK AND TESTED NORMAL.  RIGGING AND ADJUSTMENT.  ETOPS CATEGORY 'E':  PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
